# SDR DALA2022092206249

- Difficulty date: September 21, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 DENT ON EXTERNAL FUSELAGE SKIN STA Y=680 STR= 26RH AT FUSELAGE. CORRECTIVE ACTION: SUMMARY OF NRC 00054: DENT ON EXTERNAL FUSELAGE SKIN STA Y=680 STR= 26RH WAS REPAIRED PER ER/A 601605-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2418177)
